Hi Guys, Basically yesterday was my first day of my week off of the pill after taking it for three weeks. Usually my period is due on either the 19th or the 25th.... does this mean that the pill stops the bleeding until the week break? When should i expect bleeding? (I have also taken all pills correctly)! Thanks
Rigevidon Pill Watch
- Thread Starter
- 29-03-2016 11:27
- 29-03-2016 11:55
I am on the same pill and have found it really useful. Remember that when on Rigevidon, the hormones dupe your body into thinking it's in a pregnancy-like state: the bleeding that you will experience during your week off the pill is not a period (i.e. menstruation - your body getting rid of an unfertilised ovum) but withdrawal bleeding. For me, the bleeding sometimes takes a couple of days to kick in during my week of not taking the pill, and can either finish before the week ends or finish after the first day of taking the pill again - it depends!
If you are confused at all, please do seek medical advice - I'm sure there are also loads of leaflets about the pill at your GP's office and doctors are usually helpful with their advice. You could also go to a sexual health clinic.